MathSciNet Relay Station
MathSciNet bibliographic data
MR2727382 35C07 (35Q40)
Aslan, İsmail Generalized solitary and periodic wave solutions to a $(2+1)$-dimensional Zakharov-Kuznetsov equation. Appl. Math. Comput. 217 (2010), no. 4, 1421–1429.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement